MAUDE Adverse Event Report: MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM

MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM); VIVISTIM SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted on (b)(6) 2026.Postoperatively, the patient developed a hematoma that required additional surgical intervention and hospitalization.The surgeon reported no signs of infection contributing to the hematoma.The event has since resolved, and the patient is currently recovering.The vivistim system remains implanted.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24721382
Report Number3012309950-2026-00014
Device Sequence Number21350026
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age84 YR
Patient SexFemale